# SDR AALA201611079015

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,957 hours, 28,084 cycles
- Engine time: 25,629 hours, 9,692 cycles
- System (JASC): 4990 · APU Oil System
- Part: Return Line
- Part number: 38850171
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  PASSENGER COMMENTED ON FUMES IN CABIN IN FLIGHT WHILE EXITING A/C AT DESTINATION.  FOUND APU TO BE BAD.  REPLACED OIL COOLING FAN AND RETURN LINE PER AMM 49-52-51.  (EVENT IS A RE-OCCURANCE SEE ORIGINAL AALA201610289011 AND AALA201611049004).
